# SDR AT0100150

- Difficulty date: April 21, 2000
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N811AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NOSE WHEEL WELL AT BS 110 HAS CORROSION.  REMOVED CORROSION, FABRICATED REPAIR DOUBLERS, DRILLED, AND INSTALLED IAW DC9 SRM 51-10-3, 53-10, 51-10-4, 51-30-0, RES 01-0508.
